# SDR SWAA2022030220112

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 41,477 hours, 28,206 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS 3 ELONGATED HOLES POSITION 34; 36; 37 / REMOVED AND REPLACED PANEL 193B PER AMM 53-51-21
